Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
171 Doctors are Online

Menstrual cycle has become slightly irregular and heavier, black bowels, lightheadedness with fatigue. Anything to worry ?

My menstrual cycle has become slightly irregular (a week or two late or early) and seems heavier than before. I also am having very black bowel movements and lightheadedness along with fatigue . Is this something to be worried about? I am 32, 5 6, 110lbs. I also experience elevated appetite leading up to menstruation and then complete loss of appetite during.
Asked On : Fri, 8 Mar 2013
Answers:  1 Views:  13
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi, thanks for using healthcare magic

Black stool can occur due to different causes such as : iron replacement medication or it can be related to the presence of blood in the stool.

If you are not currently using any iron replacement therapy then you may want to consider visiting your doctor for an evaluation to determine if there is any evidence of blood loss.

Blood loss would also result in fatigue because it can potentially cause anemia.

I hope this helps
Answered: Thu, 8 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor